Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Monomial bases for $q$-Schur algebras


Authors: Jie Du and Brian Parshall
Journal: Trans. Amer. Math. Soc. 355 (2003), 1593-1620
MSC (2000): Primary 17B37, 20C08, 20G05
Published electronically: November 14, 2002
MathSciNet review: 1946407
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the Beilinson-Lusztig-MacPherson construction of the quantized enveloping algebra of $\mathfrak{gl}_n$ and its associated monomial basis, we investigate $q$-Schur algebras $\mathbf{S}_q(n,r)$ as ``little quantum groups". We give a presentation for $\mathbf{S}_q(n,r)$ and obtain a new basis for the integral $q$-Schur algebra $S_q(n,r)$, which consists of certain monomials in the original generators. Finally, when $n\geqslant r$, we interpret the Hecke algebra part of the monomial basis for $S_q(n,r)$ in terms of Kazhdan-Lusztig basis elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B37, 20C08, 20G05

Retrieve articles in all journals with MSC (2000): 17B37, 20C08, 20G05


Additional Information

Jie Du
Affiliation: School of Mathematics, University of New South Wales, Sydney 2052, Australia
Email: j.du@unsw.edu.au

Brian Parshall
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904-4137
Email: bjp8w@virginia.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03188-4
PII: S 0002-9947(02)03188-4
Received by editor(s): October 1, 2001
Received by editor(s) in revised form: July 1, 2002
Published electronically: November 14, 2002
Additional Notes: Supported partially by ARC and NSF
Article copyright: © Copyright 2002 American Mathematical Society